Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On evaluation of moments of $ K\sb{\nu }(t)/I\sb{\nu }(t)$


Authors: Chih Bing Ling and Jung Lin
Journal: Math. Comp. 26 (1972), 529-537
MSC: Primary 65D20
DOI: https://doi.org/10.1090/S0025-5718-1972-0305553-0
MathSciNet review: 0305553
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents a method of evaluation of the moments of $ {K_\nu }(t)/{I_\nu }(t)$. Two pairs of expressions, each consisting of two series, are obtained according to the index being an even or an odd integer. The method is an extension of the method used by Watson. Values are tabulated to 12D for $ \nu = 0(1)2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20

Retrieve articles in all journals with MSC: 65D20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1972-0305553-0
Keywords: Moments of $ {K_\nu }(t)/{I_\nu }(t)$
Article copyright: © Copyright 1972 American Mathematical Society